[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Issue 2 (2-2020) ::
J. of Stat. Sci. 2020, 13(2): 539-555 Back to browse issues page
Bivariate Rayleigh-Geometric Distribution
Vahid Nekoukhou *, Ashkan Khalifeh, Eisa Mahmoudi
Abstract:   (3697 Views)

In this paper, we study a three-parameter bivariate distribution obtained by taking Geometric minimum of Rayleigh distributions. Some important properties of this bivariate distribution have been investigated. It is observed that the maximum likelihood estimators of the parameters cannot be obtained in closed forms. We propose to use the EM algorithm to compute the maximum likelihood estimates of the parameters, and it is computationally quite tractable. Based on an extensive simulated study, the effectiveness of the proposed algorithm is confirmed. We also analyze one real data set for illustrative purposes. Finally, we conclude the paper.

Keywords: Rayleigh Distribution, Geometric Distribution, Estimation.
Full-Text [PDF 241 kb]   (1418 Downloads)    
Type of Study: Research | Subject: Probabilty and Applications
Received: 2017/10/29 | Accepted: 2018/08/18 | Published: 2019/08/16
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nekoukhou V, Khalifeh A, Mahmoudi E. Bivariate Rayleigh-Geometric Distribution. J. of Stat. Sci.. 2020; 13 (2) :539-555
URL: http://jss.irstat.ir/article-1-563-en.html

Volume 13, Issue 2 (2-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 4102